MathSciNet Relay Station
MathSciNet bibliographic data
MR979966 46J15 (30H05 46E15 47B38)
Anderson, J. M.; Fernández, J. L.; Shields, A. L. Inner functions and cyclic vectors in the Bloch space. Trans. Amer. Math. Soc. 323 (1991), no. 1, 429–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement